Подписаться
Josef Mikeš
Josef Mikeš
Professor of Mathematics, Palacky University Olomouc
Подтвержден адрес электронной почты в домене upol.cz
Название
Процитировано
Процитировано
Год
Differential geometry of special mappings
J Mikeš, S Bácsó, V Berezovski, E Chepurna, M Chodorová, H Chudá, ...
Palacky Univ. Press, Olomouc, 2015
3002015
Geodesic mappings of affine-connected and Riemannian spaces
J Mikeš
J. Math. Sci. (New York) 78 (3), 311-333, 1996
2951996
Geodesic mappings and some generalizations
J Mikeš, A Vanžurová, I Hinterleitner
Olomouc: Palacky University, 2009
2532009
Holomorphically projective mappings and their generalizations
J Mikeš
J. Math. Sci. (New York) 89 (3), 1334-1353, 1998
1981998
Geodesic mappings of manifolds with affine connection
J Mikeš, V Kiosak, A Vanžurová
Olomouc: Palacky University, 2008
912008
Quasiplanar mappings of spaces with affine connection
J Mikeš, NS Sinyukov
Izv. vuzov. Matem., 55-61, 1983
88*1983
Geodesic mappings of Einstein spaces
J Mikeš
Mathematical Notes 28 (6), 922-924, 1980
691980
Geodesic mappings of Ricci two-symmetric Riemann spaces
J Mikeš
Math. Notes 28 (2), 622-624, 1980
61*1980
On the theory of holomorphically projective mappings of Kählerian spaces
VV Domashev, J Mikeš
Math. Notes 23, 160-163, 1978
591978
Geodesic mappings and Einstein spaces
I Hinterleitner, J Mikeš
Geometric Methods in Physics, 331-335, 2013
582013
Geodesic mappings of special Riemannian spaces
J Mikeš
Top. Diff. Geom. (Hajduszobosló 1984), Colloq. Math. Soc. J. Bolyai 46, 793-813, 1988
571988
On a classification of almost geodesic mappings of affine connection spaces
V Berezovski, J Mikeš
Acta Univ. Palack. Olomuc. Math. 35, 21-24, 1996
561996
Geodesic mappings of affine-connected spaces onto Riemannian spaces
J Mikeš, V Berezovski
Diff. Geom. and its Appl. Proc. Colloq., Eger, Hungary, 491-494, 1989
541989
Fundamental PDE’s of the canonical almost geodesic mappings of type π1
VE Berezovski, J Mikeš, A Vanzurová
Bull. Malays. Math. Sci. Soc.(2) 37 (3), 647-659, 2014
532014
Geodesic mappings and their generalizations
J Mikeš, VE Berezovski, E Stepanova, H Chudá
J. Math. Sci. (New York) 217 (5), 607-623, 2016
472016
Geodesic mappings of semisymmetric Riemannian spaces
J Mikeš
Odessk. Univ., Moscow: Archives at VINITI 76-3924, 1-19, 1976
47*1976
Almost geodesic mappings of spaces with affine connection
VE Berezovskii, J Mikeš
J. Math. Sci. (New York) 207 (3), 389-409, 2015
44*2015
On almost geodesic mappings between semisymmetric Riemannian spaces.
VS Sobchuk, J Mikeš, O Pokorná
Novi Sad J. Math. 29 (3), 309-312, 1999
431999
On F-planar mappings of spaces with affine connections
I Hinterleitner, J Mikeš
Note di Matematica 27 (1), 111-118, 2009
422009
On the classification of almost geodesic mappings of affineconnected spaces
V Berezovski, J Mikeš
Diff. Geom. and its Appl. (Dubrovnik, 1988), Univ. Novi Sad, 41-48, 1989
421989
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20